# SDR UPS97224028

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY EXIT LIGHT R1 DOOR CONTINUOUSLY ILLUMINATED BY DOOR.  FOUND GREEN LED ON, CYCLED POWER CKD OK.  GREEN LED IS INDICATION OF PROPER OPERATION.
